Please wait a minute...
Clinical and Experimental Obstetrics & Gynecology  2017, Vol. 44 Issue (6): 939-940    DOI: 10.12891/ceog3565.2017
Case Report Previous articles | Next articles
A case of a pregnant patient with antiphospholipid antibody syndrome, deep vein thrombosis, and heparin-induced thrombocytopenia who suffered an intrauterine fetal death
H. Sanai1, 2, T. Miyamoto1, *(), G. Minase1, Y. Sanai2, H. Ueda1, K. Sengoku1
1 Department of Obstetrics and Gynecology, Asahikawa Medical University, Asahikawa, Japan
2 Department of Obstetrics and Gynecology, Keiai Hospital, Obihiro, Japan
Download:  PDF
Export:  BibTeX | EndNote (RIS)      
Abstract  
Antiphospholipid antibody syndrome (APS) is an autoimmune disease caused by the persistence of antiphospholipid antibodies. Moreover, there is a significantly increased risk of pregnancy complications in women with APS. The treatment is antithrombotic therapy. However, heparin-induced thrombocytopenia (HIT) is known as a severe complication of heparin utilization. HIT is an autoimmune disease caused by anti-heparin antibodies. Nevertheless, patients with APS frequently receive heparin as treatment for thrombotic events. The authors report a case of a Japanese woman with Sjögren's syndrome (SjS) and deep vein thrombosis who became pregnant following assisted reproduction technology. However, she suffered an intrauterine fetal death associated with HIT.
Key words:  Antiphospholipid antibody syndrome      Sjögren’s syndrome      Heparin-induced thrombocytopenia      Intrauterine fetal death     
Published:  10 December 2017     
*Corresponding Author(s):  T. MIYAMOTO     E-mail:  toshim@asahikawa-med.ac.jp

Cite this article: 

H. Sanai, T. Miyamoto, G. Minase, Y. Sanai, H. Ueda, K. Sengoku. A case of a pregnant patient with antiphospholipid antibody syndrome, deep vein thrombosis, and heparin-induced thrombocytopenia who suffered an intrauterine fetal death. Clinical and Experimental Obstetrics & Gynecology, 2017, 44(6): 939-940.

URL: 

https://ceog.imrpress.com/EN/10.12891/ceog3565.2017     OR     https://ceog.imrpress.com/EN/Y2017/V44/I6/939

No related articles found!
No Suggested Reading articles found!